David E Evans
Titel
Zitiert von
Zitiert von
Jahr
Quantum symmetries on operator algebras
DE Evans, Y Kawahigashi
Clarendon Press, 1998
5201998
Dilations of irreversible evolutions in algebraic quantum theory
DE Evans, JT Lewis
Dublin Institute for Advanced Studies, 1977
2911977
The Structure of the Irrational Rotation C*-Algebra
GA Elliott, DE Evans
Annals of Mathematics, 477-501, 1993
2581993
Modular invariants, graphs and α-induction for nets of subfactors. II
J Böckenhauer, DE Evans
Communications in Mathematical Physics 200 (1), 57-103, 1999
1961999
Cohomology of operator algebras and quantum dynamical semigroups
E Christensen, DE Evans
Journal of the London Mathematical Society 2 (2), 358-368, 1979
1831979
On α-Induction, Chiral Generators and¶ Modular Invariants for Subfactors
J Böckenhauer, DE Evans, Y Kawahigashi
Communications in Mathematical Physics 208 (2), 429-487, 1999
1691999
Chiral structure of modular invariants for subfactors
J Böckenhauer, DE Evans, Y Kawahigashi
Communications in Mathematical Physics 210 (3), 733-784, 2000
1482000
Irreducible quantum dynamical semigroups
DE Evans
Communications in Mathematical Physics 54 (3), 293-297, 1977
1471977
Spectral Properties of Positive Maps on C*‐Algebras
DE Evans, R Høegh‐Krohn
Journal of the London Mathematical Society 2 (2), 345-355, 1978
1441978
Non-commutative spheres III: irrational rotations
O Bratteli, A Kishimoto
Preprint series: Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 1991
1001991
Modular invariants, graphs and α-induction for nets of subfactors. II
J Böckenhauer, DE Evans
Communications in Mathematical Physics 200 (1), 57-103, 1999
881999
Completely positive quasifree maps on the CAR algebra
DE Evans
Communications in Mathematical Physics 70 (1), 53-68, 1979
841979
Trace-scaling automorphisms of certain stable AF algebras
DE Evans, A Kishimoto
arXiv preprint funct-an/9602008, 1996
771996
Orbifold subfactors from Hecke algebras
DE Evans, Y Kawahigashi
Communications in Mathematical Physics 165 (3), 445-484, 1994
771994
Non-commutative spheres I
O Bratteli, GA Elliott, DE Evans, A Kishimoto
International Journal of Mathematics 2 (02), 139-166, 1991
741991
Modular Invariants from Subfactors:¶ Type I Coupling Matrices and Intermediate Subfactors
J Böckenhauer, DE Evans
Communications in Mathematical Physics 213 (2), 267-289, 2000
722000
The generaters of positive semigroups.
DE Evans, H Hanche-Olsen
Preprint series: Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 1977
671977
The exoticness and realisability of twisted Haagerup–Izumi modular data
DE Evans, T Gannon
Communications in mathematical physics 307 (2), 463-512, 2011
612011
Longo-Rehren subfactors arising from α-induction
J Böckenhauer, DE Evans, Y Kawahigashi
Publications of the Research Institute for Mathematical Sciences 37 (1), 1-35, 2001
602001
On Ocneanu's theory of asymptotic inclusions for subfactors, topological quantum field theories and quantum doubles
DE Evans, Y Kawahigashi
International journal of mathematics 6 (02), 205-228, 1995
551995
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20